... the Abilify, but the facial "tics" and all I can do is take my Klonopin when I wake up to help with the anxiety. I feel just terrible all over. There is no guarantee that this will ever go away. Has anyone else come down with Tardive Dyskonesia?
This is always the possibility with these meds. All you can do is stop the med and get a med to quell the symptoms. I haven't had it, but having worked in a mental hospital I've seen it plenty. This is why I have a fit when someone says they are on seroquel for sleep. I'm so glad you posted here, because everyone seems to think oh well it will go away, and they don't want to hear that it may not.
I thought that Abilify was the cure all drug of the century until my doctor decided I was a candidate for Abilify Maintaina, the injectible form of the drug. What a nightmare. I had such muscle spasms in my face it was ridiculous. I stopped the abilify maintaina and went back on the pills. The twitching remained so I stopped it altogether. Now by the grace of God my tics have gone away. Not only that, I find that I feel just as good if not even better without the drug. You need time for the drug to work it's way out of your system completely and faith in our Almighty God who is the great healer. I was on many different psych drugs over the years and depended on the pharmaceutical industry to manage my mood swings. Prozac had me living in apathy for fifteen years. That was the first drug on my med list that we (doc and I ) removed. I woke up. I am discovering who I really am and it is amazing. I don't need drugs I need Jesus. He has healed me and I am thankful. I am not saying that everybody should stop taking their meds . For some, medication may be the right route. For me, I was Dr. Mullicks guinea pig.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
Posted 17 Apr 2013 • 3 answers
Posted 22 Jul 2013 • 11 answers
Posted 13 Dec 2014 • 3 answers
Posted 4 Jan 2016 • 1 answer